# SDR DALA2014090804952

- Difficulty date: September 5, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 70,696 hours, 31,799 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Condition: Detached
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PRESSURE AT FL380, AUTO 1 PRESSURE FAIL.  CABIN WENT TO 10K AND ALT WARNING.  DESCENDED TO FL10 AND CONTINUING TO DESTINATION.  NO MASKS DROPPED.  DISCOVERED BLOWN DUCT.  REPAIRED DUCT, COUPLINGS & CLAMPS.  PACK LEAK CHECK GOOD.
